# SDR SWAA2019110638650

- Difficulty date: October 22, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MULTIPLE LOCATIONS OF AFT CARGO BAY FLOOR TO SIDEWALL SHEILD STA 767 TO 787+7 RBL 22  WL 157. / REMOVED AND REPLACED IAW B737 SRM 51-40-02 AND DWG 146A0081.
